# SDR 9613423218

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY EXIT AND DOOR 4L EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
